# SDR 9508666719

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: LWAJT9D7F
- Condition: Stalled
- Location: Nr 4 Engine
- Part time: 49,887 hours
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: A, E, J

## Discrepancy

DURING CLIMB 200 FEET GSL, THE NR 4 ENGINE N1 WENT TO MAX SPEED FOLLOWED BY A LOUD BANG AND COMPRESSOR STALL.  THE ENGINE WAS SHUT DOWN, 129,000 POUNDS OF FUEL WAS DUMPED, AND THE AIRCRAFT RETURNED TO ANC WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS ACCOMPLISHED.  THE NR 4 ENGINE WAS REPLACED.  CORRECTION:  A/C TT 49888 CHANGED TO 49887, S/N 602954 CHANGED TO S/N 689481, PART TOTAL TIME 71028 CHANGED TO 49887, PART TOTAL CYCLES 17360 CHANGED TO 12345, PART TIME SINCE 4740, AND PART DEFECT LOC. NR 3 POSITION CHANGED TO NR 4 POSITION.
